# SDR AWXA200601369

- Difficulty date: July 26, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 58,810 hours, 34,324 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 652072257
- Condition: Cracked
- Location: Bs 440 S24r
- Part time: 58,810 hours, 34,324 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD PIT DOORWAY FWD FRAME CRACKED AT LWR DOOR STOP BS 440 AT STR 24RT.  REPAIRED FWD PIT DOOR WAY FWD FRAME AT LWR DOOR STOP BS 440 AT STR 24RT IAW AWA ER NR 03 - 5332 - 06206 - HF2.
